I recently started nystatin for candida - haven't even been @ the whole dose for 1 week (1/4 tsp. powder 4x day). When I first started it I noticed I would get these feelings of anxiety or fight or flight about an hour after taking it. That seemed to get a bit better and I upped the dose. But now I'm feeling HORRIBLE and am not sure if it's the nystatin or the ldn I started or what and hope someone here has some experience with this. The last few days I've been more achy - I can chalk that up to the nystatin. But now my tachycardia on standing is horrible and I feel like my bp is lower than normal - basically my autonomic symptoms are much worse and I just feel horrible. I am so worried that I am doing some damage and will have a set back. Of course I need to consult with my dr but am just curious what you all think - do I stop and see if I improve, do I lower the dose or do I push through? I dropped the dose today on my second dose to 1/8 tsp but still feeling awful. I'm leaning towards stopping altogether because I hate this feeling and it scares me. Any thoughts? ETA: Last summer I tried taking MSM and had a very similar reaction. Rich van K explained how this could be from a block in my methylation pathway and my subsequent reaction to sulfates(?). Anyway, I just realized my reaction was very similar so wondered if there could be some sort of similar thing going on with nystatin. Rich van K - any input?